# SDR MWEA011020

- Difficulty date: July 10, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 9958215
- Condition: Cracked
- Location: Station 766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BETWEEN LONGERON 15 AND 16 FRAME 766 SHEAR TIE HAS A FILLER ON IT THAT NEEDS TO BE REMOVED FOR FURTHER INSPECTION.  --  REMOVED FILLER, SHEAR TIE HAS A CRACK IN THE RADIUS,  FABRICATED, LOCATED AND INSTALLED NEW SHEAR TIE.
